Well-posedness and existence of bound states for a coupled Schrodinger-gKdV system

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We derive some new results concerning the Cauchy problem and the existence of bound states for a class of coupled nonlinear Schrodinger-gKdV systems. In particular, we obtain the existence of strong global solutions for initial data in the energy space H-1(R) x H-1(R), generalizing previous results obtained in Tsutsumi (1993) [11], Corcho and Linares (2007) [13] and Dias et al. (submitted for publication) [14] for the nonlinear Schrodinger-KdV system. (C) 2010 Elsevier Ltd. All rights reserved.
Original languageUnknown
Pages (from-to)2686-2698
JournalNonlinear Analysis-Theory Methods & Applications
Volume73
Issue number8
Publication statusPublished - 1 Jan 2010

Cite this